Volume 2, Number 4
Previous Issue Next Issue

C.-Y. Jung & R. Temam

Int. J. Numer. Anal. Mod., 2 (2005), pp. 367-408

Preview Purchase PDF 0 2514 Abstract

H. Lee & D. Sheen

Int. J. Numer. Anal. Mod., 2 (2005), pp. 409-421

Preview Purchase PDF 0 2514 Abstract

J. Lie, M. Lysaker & X.-C. Tai

Int. J. Numer. Anal. Mod., 2 (2005), pp. 422-438

Preview Purchase PDF 0 2516 Abstract

P. Knobloch & L. Tobiska

Int. J. Numer. Anal. Mod., 2 (2005), pp. 439-458

Preview Purchase PDF 0 2445 Abstract

K. Li & Y. He

Int. J. Numer. Anal. Mod., 2 (2005), pp. 459-478

Preview Purchase PDF 0 2442 Abstract

W. Wei & H.-M. Yin

Int. J. Numer. Anal. Mod., 2 (2005), pp. 479-488

Preview Purchase PDF 0 2441 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard